Change search
ReferencesLink to record
Permanent link

Direct link
Antoni Lomnicki (1881-1941)
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2008 (Polish)In: Polskie Towarzystwo Matematyczne. Roczniki. Seria 2: Wiadomosci Matematyczne, ISSN 0373-8302, Vol. 44, 61-112 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 44, 61-112 p.
Research subject
URN: urn:nbn:se:ltu:diva-3697Local ID: 1873cb10-7aea-11dc-a72d-000ea68e967bOAI: diva2:976557
Godkänd; 2008; 20071015 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(7408 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 7408 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 4 hits
ReferencesLink to record
Permanent link

Direct link